# SDR AWXA9700073

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 2565 · Escape Slide
- Part: Door Slide
- Part number: D31038201
- Condition: Blown
- Location: R1 Door
- Part time: 24,238 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE PROCEDURE, R-1 DOOR SLIDE INADVERTENTLY BLOWN.  REMOVED AND REPLACED EVACUATION DOOR SLIDE PER BMM 25-66-01.  REMOVED AND REPLACED EMERGENCY POWER RESERVOIR PER BMM 52-11-30.  PART TOTAL CYCLES, 9,299.
